# SDR DALA14009333148

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN LOCATED ON AREA OF DRAIN MAST FRAME 30-34, STR 42L-43L. REWORKED AREA IAW SRM 51-74-00 ON EXTERNAL FUSELAGE SKIN LOCATED FR30, FR34, STR 42L TO 43L LT SIDE EVALUATED AND FOUND WITHIN LIMITS ASPER SRM 53-21-11, PARA 4E FIG 115 AND DIAGRAM 105, MEASURE AFTER REWORKED AREA ARE:L=2114, W=1.661.  MINIMUN REAMING THICKNESS ON REWORK AREA=0.090" INITIAL THICKNESS IN NON-REWORKED AREA IS 0.094" MEASURED IAW NTM 51-10-04 PB4 EQUIPMENT, PN 45MG, SN 130061901 DUE DATE DEC.27.2014 HFEL INSPECTION ON REWORKED AREA ON EXTERNAL SKIN IAW NTM 51-10-08 PB6, NO CRACK INDICATION.
